# SDR QXEA9801504

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Condition: Chafed
- Location: Rt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED BRAKE RIGHT-HAND LEVER ASSEMBLY ON AFT END OF UPPER SURFACE OF LOWER EAR ADJACENT TO STRAIGHT PUSHROD BOLT HOLE CHAFED.  REPAIRED IAW HORIZON AIR EA 4-55-86.
